British Lung Foundation
35,333 members42,701 posts

what a night !!!!

because i have been taking the steroids so frequently they don't seem to have an effect on me any more............ until last night.

i have been so ill recently, i get a bit down but because i am eternally optimistic it tends not to get to me too much, but yesterday i took my steroids and i got no sleep last night - eventually fell asleep at 5.45 this morning, woke up several times, waking at 8.30, i feel bleeding awful today, i'm tired, feeling really down and like c**p.

not like me i know but hopefully back to normal soon

i have to admit i am also worried about a dear friend but fingers crossed she will be better soon.

:( :( :(

27 Replies
oldestnewest

Sorry you are feeling rubbish krazylady - hope things improve for you soon.

Love C xxx

Reply

Krazylady your title makes me feel your a fun lady. We are all entitled to get down from time to time and the worry of your friend will be making things worse. The old Pred is a curse when it stops you sleeping. Been there many times. But no matter what, we need them. So I am sending you lots of healing thoughts and wishes. Take care little Lady!

Reply

Nothing worse than lying awake drives me mad, sorry you feel so rubbish hope you bounce back soon.

Kim xx

Reply

So sorry you are feeling c**** today, things will probably look a lot better tomorrow morning. loads of hugs and take care. Lizzie xx

Reply

lots of love missus- hope the Pred calms down soon xx

Reply

Hi Krazy,

Join the club - admission free but no prizes just lack of sleep! Hope you are feeling a little better soon as I'm missing your banter, you bring such laughter into our lil community. I'm hoping your friend gets better also as I'm sure he/she wouldn't want you to be worrying.

Take care

Karen

X

Reply

What really annoys me is the total rubbish they show on tele overnight - 999 channels and not a thing to watch!!! - how horrible warm milk is, and how active your brains get on Pred.

wonders if i can get the other half to hit me over the head - with my luck - no sleep but a cracking headache xx lol

Reply

Just got back into reading and finding it makes my eyes close and I wake up with book still open :) And I record lots of TV so when I need good viewing that helps too. Hope you feeling much better soon.

Reply

OMG - what a long night. Hope tonight is better for you and tomorrow is a better day. Lots of love TAD xx

Reply

Hi Krazy, my guess is the lack of sleep is making you feel down and time of year doesnt help fingers crossed you will be back to your fun loving self soon hun best wishes and big hug xx

Reply

Maybe a nap this afternoon? Anyway, hope you have a better night tonight. (((HUGS))). xx

Reply

am a right misery gits - felling a bit victor meldrewish !!! but going to try to have a kip and see if that helps xxxx

Reply

Hope you are back to your normal self soon (Normal?????)

Lynne xx

Reply

three words to you, FEEL THE LOVE. we all send it so catch it and hold on to it. xx

Reply

Thinking of you Krazylady and your dear friend - hope you are both on the road to recovery soon.

Libby x

Reply

These prednisolone have a lot to answer for, lack of sleep really gets you down, I sympathise had 2 bad nights myself, but knowing you it won't be long before your back up here making us laugh.

It is hard having a very good friend ill but fingers, toes, eyes and everything else crossed for both of you to be feeling much better. Hugs for you both.

polly xx

Reply

Hi Krazylady....hope you feel much better soon, just keep thinking of spring and those scones!!

ivyleaf..xx

Reply

The pred tabs are a b for interrupting sleep patterns. I hope you managed some shut eye this afternoon Krazy and hope you don't have to keep taking the steroid tabs for much longer, they have a number of not so nice side affects. Hope you are feeling better soon, also sleeping and breathing easy.

Hugs Zoee

Reply

thinking of you, hope all settles down. sending a hug,take care xx

Reply

Hope your'e soon feeling your normal self again. Preds do weird things to us but are a life saver!!! Take care xxxx

Reply

Hope you feel better soon :-)

Reply

Dear krazylady I really hope you feel better soon and you can get some sleep. There is nothing worse than lying awake all night desperate to sleep.

I agree FEEL THE LOVE (((((((((((krazylady)))))))) Miss your laughter and your warmth.

Bev xxxx

Reply

have taken steroids on and off for some years as I also have Psoriasis. It helps. Breathing so bad two weeks ago gave in and went to Doc's. She gave me a hefty dose of steroids for three days only. First night...no sleep. Next day took the steroids but my feet felt more painful than usual. Dozed a few times in the day and went to bed late hoping to sleep. Woke at 4am, feet now very painful and when I looked my feet and legs had erupted and bled quite a bit.?. Did not take any more. 30mg. Prednisolone was a bit too hefty for me. Anyone else with Psoriasis and COPD had a similar experience?

Doc. did a home visit and changed the antibiotics and gave painkillers for feet and arranged for District Nurses to come in and dress the wounds, feet now settling back to their usual 'sore' status.

Reply

I agree ((((((( FEEL THE LOVE))))))) to you CL and hajoed and everyone,hugs from Carol :)

Reply

I mean KL ;) x

Reply

So sorry you are feeling unwell get better soon.

Reply

Hi krazylady just come across your blog and strangely enough I got no sleep at all last night, eyes like p---holes in the snow and my son expecting my usual daily input which is not much but carried out usually cheerfully on a regular basis and he takes it odd when I am out of sorts. Kind of know how you feel, well think I do anyway, all right one day and all wrong the next. No idea what kept me awake but had so much to get through today I was praying for sleep at the end up. I had been reading one or two blogs earlier and they took up much of my mad thoughts - one of them that saddened me was your decision made with your other half not to go on holiday anymore and thinking to myself that you're only 51 -how unfair life is and then Gordon with a depleted income having to depend on some visitor on Tuesday who will decide how much comfort he can expect in his life in the future after having had, like yourself, a too early interrupted career because of this illness. Love to yourself and dare I say also to Val xxxx

Reply

You may also like...